# SDR MK1Y20221211014

- Difficulty date: December 11, 2022
- Submitted: December 19, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N155DL
- Make and model: Boeing 767-300
- Aircraft serial: 25269
- Aircraft time: 123,354 hours, 22,160 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION AT IAI, SHOP FOUND THREE EXISTING UNDOCUMENTED DOUBLER REPAIRS, ONE ON EACH ACOUSTIC PANEL OF ENG #1 INLET COWL. THE REPAIR ON LEFT ACOUSTIC PANEL (LOCATED BETWEEN 9 TO 10 O’CLOCK) WAS FOUND WITH CORROSION UNDER IT. ALL REPAIRS WERE INSTALLED WITH HI-LOCK’S.     IN ADDITION, SHOP FOUND SEVERAL FILLERS REPAIRS SCATTERED ON ALL THREE PANELS AND DENT 1.48” NEXT TO EXISTING DOUBLER REPAIR ON LEFT ACOUSTIC PANEL (WITH THE CORROSION).
